# SDR ZP7A2010F00117

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N25PW
- Make and model: Lear 25D
- Aircraft serial: 342
- Aircraft time: 8,215 hours, 7,965 cycles
- Engine: Ge CJ6108
- Engine time: 8,071 hours, 7,898 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CJ6108A
- Part serial: 211275A
- Condition: Bird Ingestion
- Part time: 8,071 hours, 7,898 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: C, X
- Precautionary procedure: A

## Discrepancy

BIRD WAS INGESTED INTO LEFT ENGINE JUST AFTER V-1.   ENGINE FLAMED OUT, TAKE OFF WAS CONTINUED TO A SAFE ALTITUDE.  CREW DECLARED AN EMERGENCY ON CTAF AND RETURNED FOR LANDING.   AIRCRAFT LANDED SAFELY, ALL PASSENGERS AND CREWMEMBERS WERE SAFE, NO INJURIES.  DAMAGE ON THE ENGINE HAS YET TO BE DETERMINED.
